Previous |  Up |  Next

Article

References:
[1] A. M. Bruckner: An affirmative answer to a problem of Zahorski and some consequences. Mich. Math. J. 13 (1966), 15-26. DOI 10.1307/mmj/1028999475 | MR 0188375 | Zbl 0141.05902
[2] A. M. Bruckner, J. B. Bruckner: Darboux transformations. Trans. Amer. Math Soc. 128 (1967), 103-111. DOI 10.1090/S0002-9947-1967-0218500-1 | MR 0218500 | Zbl 0185.12002
[3] J. A. Clarkson: A property of derivatives. Bull. Amer. Math. Soc. 53 (1947), 124-125. DOI 10.1090/S0002-9904-1947-08757-7 | MR 0019712 | Zbl 0032.27102
[4] H. T. Croft: A note on Darboux continuous functions. J. London Math. Soc. 38 (1963), 9-10. MR 0147588
[5] A. Denjoy: Sur une propriete des fonctions derivees. Enseignement Math. 18 (1916), 320-328.
[6] С. Goffman, D. Waterman: Approximately continuous transformations. Proc. Amer. Math. Soc. 12(1961), 116-121. DOI 10.1090/S0002-9939-1961-0120327-6 | MR 0120327 | Zbl 0096.17103
[7] J. S. Lipiński: Sur la classe ${\cal M}\sb{2}\sp{\prime}$. Časopis Pěst. Mat. 93 (1968), 222-226. MR 0233940
[8] L. Mišík: Über die Klasse${\cal M}\sb{2}$. Časopis Pěst. Mat. 91 (1966), 389-393. MR 0231950
[9] L. Mišík: Über die Funktionen der ersten Baireschen Klasse mit der Eigenschaft von Darboux. Mat. Fyz. Časopis SAV 14 (1964), 44-48. MR 0181719
[10] L. Mišík: Über die Eigenschaft von Darboux und einigen Klasse von Funktionen. Rev. Roum. Math. Pures et Appl. 11 (1966), 411 - 430. MR 0202940
[11] S. N. Mukhopadhyay: On a certain property of the derivative. Fund. Math. 67 (1970), 279-284. MR 0259040 | Zbl 0193.35701
[12] С. J. Neugebauer: Darboux property for functions of several variables. Trans. Amer. Math. Soc. 107(1963), 30-37. DOI 10.1090/S0002-9947-1963-0148811-6 | MR 0148811 | Zbl 0112.04003
[13] S. Saks: Theory of the Integral. 1937. Zbl 0017.30004
[14] T. Šalât: Remarks on Denjoy property and ${\cal M}\sb{2}\sp{\prime}$ property of real functions. Časopis Pěst. Mat. 96(1971), 391-397. MR 0302830
[15] T. Swiatkowski: On the conditions of monotonicity of functions. Fund. Math. 59 (1966), 189-201. MR 0199324 | Zbl 0143.07406
[16] L. E. Snyder: The Baire classification of ordinary and approximate partial derivatives. Proc. Amer. Math. Soc. 17(1966), 115-123. DOI 10.1090/S0002-9939-1966-0186768-0 | MR 0186768 | Zbl 0142.30501
[17] Z. Zahorski: Sur la premiere derivee. Trans. Amer. Math. Soc. 69 (1950), 1 - 54. MR 0037338 | Zbl 0038.20602
Partner of
EuDML logo